# SDR AALA202306053573

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 33,828 hours, 14,194 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hose
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER'S R2 LEAKING AIR WITH A HIGH PITCHED WHINE, DRAIN HOSE STUCK IN WINDOW. FLIGHT RETURNED TO CUN LANDING SAFELY. MAINTENANCE FOUND FORWARD DRAIN HOSE BETWEEN WINDOW PRESSURE SEAL AND FRAME. ACCOMPLISHED R2 OPENABLE WINDOW OPERATIONAL CHECK PER AMM 56-12-11-710-803. CONFIRMED R2 WINDOW PROPERLY CLOSED AND LOCKED.
